# SDR WX0A2021052773724

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 46,142 hours, 28,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT FAULT (11 WL) / CLEANED CONNECTOR AT (11WL) MESSAGE CLEARED FROM CIDS1; TEST NORMAL REF TC 05-000-002 AND AMM 33-51-00. ALSO REF ESPM 20-55-40."
